When I outstretch my right hand I notice involuntary tremors in my fingers and palm. This also happens when I hold a computer mouse. This reduces when I take vitamin a to z for a month. However the problem returns after a month from stoppage of vitamins.
I also feel slight inactiveness in my facial muscles nose tip.
Like the answers? Chat privately for 24 hours with the doctor of your choice
causes include the use of some drugs (such as amphetamines,corticosteroids, and drugs used for certain psychiatric disorders), alcohol abuse or withdrawal, mercury poisoning,smoking, overactivethyroid or liver failure. Some forms of tremor are inherited and run in families.Detailed examination is required consult to know the cause consult GP
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.